# SDR QXEA200601753

- Difficulty date: July 9, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 17,836 hours, 25,974 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4011769
- Part serial: 086464
- Condition: Malfunctioned
- Location: Master
- Part time: 9,332 hours, 13,415 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2134 MAIN BATTERY LOAD HIGH AFTER ENGINE START.  MAINTENANCE REPLACED MAIN BATTERY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
